Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Aug 31, 2021, 3:30 AM CDT for Dale County, Geneva County, Henry County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 31, 2021, 3:30 AM CDT (08:30 UTC)
- Expired
- Aug 31, 2021, 4:00 AM CDT
- In force
- 30 min
- Issued by
- NWS Tallahassee, FL
- Hail
- 0.00 in
- Wind
- 40
Counties Dale County, AL, Geneva County, AL, Henry County, AL
The radar
The Ft Rucker radar (KEOX), 4 km from the middle of the area, began a volume at 08:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 758 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 974 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
623
WWUS82 KTAE 310830
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
330 AM CDT Tue Aug 31 2021
ALZ065>069-FLZ009-310900-
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-Holmes FL-
330 AM CDT Tue Aug 31 2021
...A strong thunderstorm will impact portions of Dale, Henry, eastern
Coffee, Geneva, western Houston and northeastern Holmes Counties
through 400 AM CDT...
At 330 AM CDT, Doppler radar was tracking a strong thunderstorm near
Geneva, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Abbeville, Geneva, Enterprise, Headland, Dothan, Fort
Rucker, Ozark, Graceville, Hartford, Taylor, Midland City, Kinsey,
Level Plains, Slocomb, Samson, Newton, Webb, New Brockton and Ariton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3162 8581 3162 8542 3166 8542 3166 8508
3164 8509 3162 8506 3093 8555 3105 8608
TIME...MOT...LOC 0830Z 204DEG 42KT 3110 8586
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$
72-BUNKERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Aug 31, 3:01 AM CDT, 29 minutes earlier.
Area forecast discussion, Aug 31, 3:01 AM CDT, 29 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
401 AM EDT Tue Aug 31 2021
.NEAR TERM [Through Tonight]...
As the remnants of Ida continue to propagate to the north and east,
the area is expected to be affected by a line of trailing showers
and thunderstorms throughout the day today. A line currently
forming across south central Alabama is expected to move into SE
Alabama and the Florida Panhandle by the early morning hours today.
This line is expected to propagate and intensify slightly throughout
the morning and into the afternoon and evening as it pushes
eastward. A second line may start to develop across SE Alabama later
in the evening; however, this is slightly less certain at this time
as some CAM guidance suggests that this may occur. Otherwise, The
line earlier in the day will have the chance for producing severe
weather along it as the environment destabilizes ahead of and
along the boundary throughout the morning and afternoon hours.
Current HRRR runs are suggesting that low level shear values will
be much higher today across the region compared to the previous
couple days as a low level jet associated with Ida pushes east
into our region. This will create a slightly higher threat for
strong winds and a tornado or two across much of the region today.
Given the favorable environment for severe weather today, the
Storm Prediction Center has issued a slight risk (level 2 of 5)
across much of the western portion of the region in a line from
the Flint river in Albany south to the Gulf.
Along with the threat for severe weather today, there will also be a
flash flood threat across SE Alabama and the Florida Panhandle west
of the Apalachicola river. These areas are much more sensitive to
flash flooding as recent rains over the last month have been heavy.
Therefore, it will not take as much rainfall to cause flash flooding
across these regions. Overall, given that PW values will be
approaching 2.5 inches today, rainfall rates will be especially
efficient. Given this threat of flash flooding and heavy rainfall,
these regions are still currently under a flash flood watch.
.SHORT TERM [Wednesday Through Thursday]...
Ida will move across the Appalachians tomorrow and the east coast of
the CONUS Thursday. As that occurs, the focus for the better rain
chances will shift across the southern half of the CWA tomorrow
with the focus for heavier rainfall across the southeast Big Bend
region. By Thursday, the boundary across the region shifts a
little further south and drier air (PW values of 1 inch) will move
into the northern portion of the CWA. This will limit PoPs to
around 10 percent across portions of southwest Georgia and
southeast Alabama...not typical for summertime. The better precip
chances will be confined to the southeast Big Bend.
Highs on Wednesday will be in the upper 80s to around 90 and
increase into the upper 80s to lower 90s on Thursday.
.LONG TERM [Thursday Night Through Tuesday]...
An upper level trough axis will sink south of the region on Friday
as ridging builds in from the west. This will keep a drier pattern,
particularly for the northern portion of the CWA into Saturday. PoPs
will begin to trend towards more normal summertime PoPs next week.
Expect highs in the upper 80s to lower 90s. Lows will dip down into
the mid 60s Friday morning across southeast Alabama with the drier
air in place, but range from the upper 60s to lower 70s across the
remainder of the region. Lows will trend more towards 70 and the
lower 70s by early next week across the entire region.
&&
.AVIATION...
[Through 06Z Wednesday]
Light showers are currently moving through DHN; however VFR
conditions are prevailing at all terminals. This is expected to
change over the next couple of hours at ABY and VLD as MVFR CIGs
develop across SW Georgia through the overnight hours. As Day
breaks, a line of showers and thunderstorms is expected to develop
in a line, and move into the western portions of the region by
sunrise. This will likely impact DHN and ECP early on in the
morning, and progress eastward throughout the afternoon and into the
evening to affect ABY, TLH, and VLD. These may bring brief MVFR to
LIFR conditions at these terminals throughout the afternoon and
evening.
&&
.MARINE...
As Tropical Depression Ida continues northeast into the Tennessee
Valley today, a few rainbands will move across the region today.
This will keep winds and seas elevated through tomorrow. The Small
Craft Advisory across the western waters, west of Apalachicola
was extended into Wednesday morning. In addition, stronger winds
are expected to build develop across the eastern waters, east of
Apalachicola this afternoon and a Small Craft Advisory was also
issued for that area. Winds and seas will decrease late in the
week with generally 1-2 foot seas for the weekend.
&&
.FIRE WEATHER...
With the wet pattern continuing today with widespread showers and
thunderstorms expected across the area, there are no fire weather
concerns. A drier period looks to start on Thursday for the
region.
&&
.HYDROLOGY...
Tropical Depression Ida will continue to move northeast into the
Tennessee Valley today and as it does so, plenty of moisture will
continue to move across our region. Around 1-3 inches of rain has
already fallen across portions of the Florida Panhandle and
southeast Alabama. An additional two to five inches are possible
through Wednesday night, however the bulk of this would be today
into tonight. With the recent wet grounds, combined with the
additional rainfall, flash flooding will be possible across the
Florida Panhandle and southeast Alabama and a flash flood watch
remains in effect through today. These rainfall amounts will cause
some rises on area river but it would take isolated higher
amounts to reach minor flood.
Tonight into Wednesday, the focus of the heavier rain will shift to
the Bend Bend. WPC has highlighted that area in a slight risk for
flash flooding. Given previous issues with standing water across the
region, the rainfall totals will need to be watched closely in that
region.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 85 74 90 72 92 / 90 60 60 30 20
Panama City 85 76 88 74 89 / 90 80 60 40 30
Dothan 83 72 88 69 88 / 90 70 40 10 10
Albany 84 74 88 71 90 / 90 40 40 10 10
Valdosta 86 74 88 71 90 / 60 40 60 20 20
Cross City 89 77 85 75 89 / 40 80 90 60 50
Apalachicola 84 77 86 74 87 / 80 90 80 60 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through this evening for Calhoun-Central
Walton-Coastal Bay-Coastal Gulf-Holmes-Inland Bay-Inland
Gulf-Jackson-North Walton-South Walton-Washington.
High Rip Current Risk through Thursday evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
Coastal Flood Advisory until 2 PM EDT /1 PM CDT/ this afternoon
for Coastal Bay-Coastal Gulf-South Walton.
High Surf Advisory until 5 AM EDT /4 AM CDT/ Wednesday for
Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...Flash Flood Watch through this evening for Coffee-Dale-Geneva-
Henry-Houston.
GM...Small Craft Advisory until 10 AM CDT Wednesday for Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
Small Craft Advisory from 2 PM this afternoon to 8 PM EDT
Wednesday for Apalachee Bay or Coastal Waters From Keaton
Beach to Ochlockonee River FL out to 20 Nm-Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Suwannee River to Keaton Beach FL out
20 NM-Waters from Suwannee River to Apalachicola FL from 20
to 60 NM.
&&
NEAR TERM...Bunker
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...Bunker
MARINE...Fieux
FIRE WEATHER...Bunker
HYDROLOGY...FieuxIn the hours before
Special weather statement, Aug 30, 10:02 PM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1002 PM CDT Mon Aug 30 2021
ALZ066-068-069-FLZ009-310345-
Dale AL-Geneva AL-Houston AL-Holmes FL-
1002 PM CDT Mon Aug 30 2021
...A strong thunderstorm will impact portions of southern Dale,
eastern Geneva, northwestern Houston and northeastern Holmes Counties
through 1045 PM CDT...
At 1002 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Geneva, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Dothan, Fort Rucker, Geneva, Ozark, Enterprise, Hartford,
Taylor, Midland City, Level Plains, Slocomb, Newton, Pinckard,
Kinsey, Malvern, Clayhatchee, Grimes, Caryville, Esto and Napier
Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3120 8581 3120 8579 3126 8579 3144 8573
3128 8535 3077 8573 3078 8574 3078 8575
3079 8575 3079 8582 3078 8582 3088 8592
TIME...MOT...LOC 0302Z 203DEG 40KT 3092 8579
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
72-BUNKERLocal storm report, Aug 30, 10:11 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1111 PM EDT MON AUG 30 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM MARINE TSTM WIND 1 SE GULF RESORT BEACH 30.21N 85.88W
08/30/2021 M46 MPH GMZ750 FL BUOY
BUOY STATION PCBF1 PANAMA CITY BEACH, FL
GUSTED TO 46 MPH.
&&
JLFSpecial weather statement, Aug 31, 2:36 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
336 AM EDT Tue Aug 31 2021
FLZ008>010-012-112-310815-
Coastal Bay FL-Central Walton FL-Holmes FL-Inland Bay FL-
Washington FL-
336 AM EDT Tue Aug 31 2021
...A strong thunderstorm will impact portions of northwestern Bay,
southeastern Walton, southwestern Holmes and central Washington
Counties through 415 AM EDT/315 AM CDT/...
At 336 AM EDT/236 AM CDT/, Doppler radar was tracking a strong
thunderstorm 17 miles southwest of Vernon, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Vernon, Bonifay, Live Oak, Ponce De Leon, Caryville, Westville, Ebro,
Hinsons Crossroads, Brock Crossroad, Red Bay, Whitehead Crossroads,
Bruce, Red Head, Holmes Valley, Millers Ferry, Five Points, Pine Log,
Hulaw, Knox Hill and Hickory Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3084 8592 3074 8559 3035 8587 3041 8602
3043 8606
TIME...MOT...LOC 0736Z 210DEG 33KT 3046 8593
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
72-BUNKERSpecial weather statement, Aug 31, 3:14 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
414 AM EDT Tue Aug 31 2021
ALZ068-FLZ007>012-108-112-310915-
Geneva AL-Coastal Bay FL-Central Walton FL-Holmes FL-Inland Bay FL-
South Walton FL-Jackson FL-North Walton FL-Washington FL-
414 AM EDT Tue Aug 31 2021
...A strong thunderstorm will impact portions of southwestern Geneva,
western Jackson, northwestern Bay, central Walton, Holmes and
Washington Counties through 515 AM EDT/415 AM CDT/...
At 414 AM EDT/314 AM CDT/, Doppler radar was tracking a strong
thunderstorm 15 miles north of Panama City Beach, moving northeast at
40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Panama City, Panama City Beach, Vernon, De Funiak Springs, Bonifay,
Geneva, Chipley, Graceville, Eglin Air Force Base, Bradford, Union,
Live Oak, Freeport, Cottondale, Ponce De Leon, Alford, Caryville,
Wausau, Esto and Westville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3039 8619 3038 8614 3038 8612 3039 8611
3040 8612 3042 8612 3042 8614 3043 8612
3043 8615 3044 8616 3048 8614 3046 8616
3046 8619 3109 8614 3094 8523 3009 8579
3032 8620
TIME...MOT...LOC 0814Z 203DEG 36KT 3043 8591
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
72-BUNKERLocal storm report, Aug 31, 3:15 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
415 AM EDT TUE AUG 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM MARINE TSTM WIND 2 WNW BLUE MOUNTAIN BEA 30.35N 86.23W
08/31/2021 E39 MPH WALTON FL MESONET
39 MPH MEASURED WIND GUST AT THE ED WALINE
BEACH ACCESS WEATHERSTEM SITE.
&&
EBSpecial weather statement, Aug 31, 3:30 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
330 AM CDT Tue Aug 31 2021
ALZ065>069-FLZ009-310900-
Dale AL-Henry AL-Coffee AL-Geneva AL-Houston AL-Holmes FL-
330 AM CDT Tue Aug 31 2021
...A strong thunderstorm will impact portions of Dale, Henry, eastern
Coffee, Geneva, western Houston and northeastern Holmes Counties
through 400 AM CDT...
At 330 AM CDT, Doppler radar was tracking a strong thunderstorm near
Geneva, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daleville, Abbeville, Geneva, Enterprise, Headland, Dothan, Fort
Rucker, Ozark, Graceville, Hartford, Taylor, Midland City, Kinsey,
Level Plains, Slocomb, Samson, Newton, Webb, New Brockton and Ariton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3162 8581 3162 8542 3166 8542 3166 8508
3164 8509 3162 8506 3093 8555 3105 8608
TIME...MOT...LOC 0830Z 204DEG 42KT 3110 8586
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
72-BUNKERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 8:09 PM CDT | Special Marine Warning | TAE | 96 min | |
| Aug 30, 9:19 PM CDT | Special Weather Statement | TAE | Bay, Holmes, Washington | 56 min |
| Aug 30, 9:45 PM CDT | Special Marine Warning | TAE | 60 min | |
| Aug 30, 10:02 PM CDT | Special Weather Statement | TAE | Holmes | 43 min |
| Aug 31, 2:23 AM CDT | Special Marine Warning | TAE | 97 min | |
| Aug 31, 2:36 AM CDT | Special Weather Statement | TAE | Washington | 39 min |
| Aug 31, 3:01 AM CDT | Small Craft Advisory | TAE | 42 hr | |
| Aug 31, 3:14 AM CDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 61 min |
| Aug 31, 3:53 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Aug 31, 4:16 AM CDT | Special Weather Statement | TAE | Jackson, Washington | 59 min |
| Aug 31, 4:43 AM CDT | Special Weather Statement | TAE | Holmes, Jackson, Washington | 62 min |
| Aug 31, 5:00 AM CDT | Special Weather Statement | TAE | Holmes, Walton | 60 min |
| Aug 31, 5:18 AM CDT | Special Weather Statement | TAE | Walton | 27 min |
| Aug 31, 5:42 AM CDT | Special Weather Statement | TAE | Bay, Calhoun, Jackson, Washington | 63 min |
| Aug 31, 5:55 AM CDT | Special Weather Statement | TAE | Calhoun, Gulf, Liberty | 50 min |
| Aug 31, 6:34 AM CDT | Special Weather Statement | TAE | Washington | 41 min |
| Aug 31, 6:40 AM CDT | Special Weather Statement | TAE | Liberty | 50 min |
| Aug 31, 6:45 AM CDT | Special Weather Statement | TAE | Jackson | 30 min |
| Aug 31, 6:49 AM CDT | Special Marine Warning | TAE | 26 min | |
| Aug 31, 6:52 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 23 min |
| Aug 31, 6:57 AM CDT | Special Marine Warning | TAE | 48 min | |
| Aug 31, 7:05 AM CDT | Special Weather Statement | TAE | Holmes | 25 min |
| Aug 31, 7:08 AM CDT | Special Marine Warning | TAE | 67 min | |
| Aug 31, 7:11 AM CDT | Special Weather Statement | TAE | Washington | 49 min |
| Aug 31, 7:23 AM CDT | Areal Flood Advisory | TAE | Holmes, Walton | 3 hr |
| Aug 31, 7:44 AM CDT | Special Marine Warning | TAE | 31 min | |
| Aug 31, 7:50 AM CDT | Special Weather Statement | TAE | Holmes, Walton | 40 min |
| Aug 31, 7:59 AM CDT | Areal Flood Advisory | TAE | Holmes | 3 hr |
| Aug 31, 8:14 AM CDT | Special Weather Statement | TAE | Holmes | 31 min |
| Aug 31, 8:16 AM CDT | Special Weather Statement | TAE | Walton | 29 min |
| Aug 31, 8:19 AM CDT | Special Marine Warning | TAE | 26 min | |
| Aug 31, 8:26 AM CDT | Special Marine Warning | TAE | 49 min | |
| Aug 31, 8:34 AM CDT | Areal Flood Advisory | TAE | Walton | 3 hr |
| Aug 31, 8:42 AM CDT | Special Weather Statement | TAE | Holmes, Jackson, Walton, Washington | 48 min |
| Aug 31, 8:44 AM CDT | Tornado Warning | TAE | Calhoun, Jackson | 17 min |
| Aug 31, 9:11 AM CDT | Special Marine Warning | TAE | 34 min | |
| Aug 31, 9:15 AM CDT | Severe Thunderstorm Warning | TAE | Walton, Washington | 30 min |
| Aug 31, 9:24 AM CDT | Special Marine Warning | TAE | 36 min | |
| Aug 31, 9:27 AM CDT | Special Weather Statement | TAE | Jackson, Washington | 33 min |
| Aug 31, 9:31 AM CDT | Tornado Warning | TAE | Jackson, Washington | 29 min |
| Aug 31, 9:45 AM CDT | Special Weather Statement | TAE | Washington | 45 min |
| Aug 31, 9:58 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 32 min |
| Aug 31, 10:00 AM CDT | Special Marine Warning | TAE | 45 min | |
| Aug 31, 10:03 AM CDT | Areal Flood Advisory | TAE | Bay, Holmes, Jackson, Walton, Washington | 3 hr |
| Aug 31, 10:04 AM CDT | Special Weather Statement | TAE | Jackson, Washington | 26 min |
| Aug 31, 10:22 AM CDT | Special Weather Statement | TAE | Jefferson, Madison | 23 min |
| Aug 31, 10:25 AM CDT | Special Weather Statement | TAE | Washington | 35 min |
| Aug 31, 10:28 AM CDT | Special Weather Statement | TAE | Jackson, Washington | 32 min |
| Aug 31, 10:30 AM CDT | Special Marine Warning | TAE | 15 min | |
| Aug 31, 10:42 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Jackson, Washington | 33 min |
| Aug 31, 10:50 AM CDT | Special Marine Warning | TAE | 40 min | |
| Aug 31, 11:07 AM CDT | Areal Flood Advisory | TAE | Bay, Calhoun, Jackson, Washington | 3 hr |
| Aug 31, 11:16 AM CDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Jackson | 59 min |
| Aug 31, 11:28 AM CDT | Special Marine Warning | TAE | 92 min | |
| Aug 31, 11:37 AM CDT | Special Weather Statement | TAE | Liberty | 38 min |
| Aug 31, 11:42 AM CDT | Special Weather Statement | TAE | Calhoun, Liberty | 33 min |
| Aug 31, 11:56 AM CDT | Special Marine Warning | TAE | 49 min | |
| Aug 31, 12:14 PM CDT | Special Weather Statement | TAE | Leon, Wakulla | 46 min |
| Aug 31, 12:16 PM CDT | Special Weather Statement | TAE | Liberty | 44 min |
| Aug 31, 12:24 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 66 min |
| Aug 31, 12:29 PM CDT | Special Marine Warning | TAE | 91 min | |
| Aug 31, 12:44 PM CDT | Flash Flood Warning | TAE | Bay | 3 hr |
| Aug 31, 12:49 PM CDT | Special Marine Warning | TAE | 56 min | |
| Aug 31, 12:56 PM CDT | Special Weather Statement | TAE | Jefferson, Leon | 64 min |
| Aug 31, 1:18 PM CDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 26 min |
| Aug 31, 1:25 PM CDT | Special Marine Warning | TAE | 95 min | |
| Aug 31, 1:35 PM CDT | Special Weather Statement | TAE | Dixie, Lafayette, Madison, Taylor | 25 min |
| Aug 31, 1:57 PM CDT | Special Marine Warning | TAE | 33 min | |
| Aug 31, 2:00 PM CDT | Special Weather Statement | TAE | Lafayette, Madison | 15 min |
| Aug 31, 2:14 PM CDT | Special Weather Statement | TAE | Liberty | 46 min |
| Aug 31, 2:15 PM CDT | Special Weather Statement | TAE | Lafayette | 15 min |
| Aug 31, 2:26 PM CDT | Special Marine Warning | TAE | 64 min | |
| Aug 31, 2:28 PM CDT | Special Marine Warning | TAE | 32 min | |
| Aug 31, 2:31 PM CDT | Special Weather Statement | TAE | Lafayette, Madison, Taylor | 89 min |
| Aug 31, 2:50 PM CDT | Special Weather Statement | TAE | Franklin | 25 min |
| Aug 31, 3:02 PM CDT | Special Weather Statement | TAE | Dixie | 43 min |
| Aug 31, 9:08 AM CDT | Special Weather Statement | TAE | Seminole | 37 min |
| Aug 31, 10:38 AM CDT | Special Weather Statement | TAE | Ben Hill, Berrien, Cook, Irwin, Tift | 37 min |
| Aug 31, 10:40 AM CDT | Special Weather Statement | TAE | Brooks | 35 min |
| Aug 31, 11:13 AM CDT | Special Weather Statement | TAE | Ben Hill, Berrien, Cook, Irwin, Lanier, Lowndes and 1 more | 62 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.